MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING NARROW RIGHT SIZE 7; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING NARROW RIGHT SIZE 7; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent initial right total knee arthroplasty.Subsequently had a manipulation under anesthesia two months post procedure due to stiffness.Components remain implanted.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).It was reported a patient underwent manipulation under anesthesia due to stiffness approximately 2 months postop.According to tabers medical dictionary ¿ manipulation of a joint is a mobilization technique, sometimes involving a rapid thrust or stretching of a joint, with or without anesthesia.With anesthesia is (mua).Per clinical orthopaedics and related research, mua is used to treat and resolve arthrofibrosis (scar tissue) which can develop after any surgical intervention.This procedure is performed to increase articular motion and reduce chronic pain from arthrofibrosis.The indication for manipulation under anesthesia is related to limited range of motion and stiffness due to adhesions/scar tissue.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device; therefore, a review of the device history records will not be performed.Additional associated products & mdrs: 42530006702 natural tibia trabecular metal two-peg porous bearing rt sz d lot# 64696514 mdr: 0001822565-2022-01017.42522100412 articular surface medial congruent right 12mm height lot# 64442798 mdr: 3007963827-2022-00087.00587806532 nexgen complete knee solution trabecular metal standard primary patella lot# 64296479 mdr: 3005751028-2022-00008.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING NARROW RIGHT SIZE 7
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14073725
Report Number3007963827-2022-00086
Device Sequence Number5938626
Product Code JWH
UDI-Device Identifier00889024229921
UDI-Public(01)00889024229921(17)290731(10)64459627
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502006202
Device Lot Number64459627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight79 KG
Patient EthnicityHispanic
Patient RaceAmerican Indian Or Alaskan Native